# SDR ASAA2022040637929

- Difficulty date: April 6, 2022
- Submitted: April 11, 2022
- Operation: Air carrier
- Aircraft: N538AS
- Make and model: Boeing 737890
- Aircraft serial: 41188
- Aircraft time: 36,492 hours, 10,647 cycles
- System (JASC): 2310 · HF Communications System
- Part: Unknown
- Condition: Unknown
- Stage of operation: NR
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF TSR 711704, HF1 AND HF2 VOICE COMMUNICATION TEST FAILS. GROUNDED - YES. PERFORMED SYSTEM TEST OF BOTH #1 & #2 HF'S PER B737-800 AMM 23-11-00 PG# 501, BOTH SYSTEMS OPS CHECKED GOOD WHEN CALLING SFO AND LOCAL SEA FREQUENCIES FROM AIRCRAFT TO AIRCRAFT.
